Some Results on Non-Resonant Non-Linear Delay Differential Equations

Lance D. Drager, William Layton

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We study the non-linear delay differential equation x′(t) + g(x(t), x (t−τ))= f(t) under a non-resonance condition which assures the existence of a unique bounded solution. Using the algebra structure of the space of bounded continuous functions we investigate the properties of this solution. We discuss some generalizations and the initial value problem.

Original languageEnglish
Pages (from-to)131-136
Number of pages6
JournalNorth-Holland Mathematics Studies
Issue numberC
StatePublished - Jan 1 1985


Dive into the research topics of 'Some Results on Non-Resonant Non-Linear Delay Differential Equations'. Together they form a unique fingerprint.

Cite this